# SDR MASA97034

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11450432S
- Condition: Warped
- Location: Rt Cockpit
- Part time: 9,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, COPILOT'S WINDSHIELD WOULD NOT HEAT WHEN LOW WAS SELECTED.  T/S SYSTEM AND FOUND THE WINDSHIELD WAS FAULTY.  MAINTENANCE REMOVED AND REPLACED THE RT WINDSHIELD IAW BMM, OPS CHK GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE. (X)
